# SDR AALA202309118531

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 14,580 hours, 4,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Director
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cids
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING SLIDE BOTTLE PRESSURE INOPERATIVE. MAINTENANCE REPLACED THE FOWRWARD FLIGHT ATTENDANT PANEL.
